Sep 24, 2013
Medication interaction with massage
Response from Dr. Henry
Message therapy should have no effect on efficacy or safety of HIV medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Systemic Candidiasis?
- Seroconverting After Blowjob From A Prostitute
- Blood In Urine After Anal Sex Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Vomiting After Licking Vagina Worried I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.